@article{DMGT_2022_42_4_a17,
author = {R\"odl, Vojt\v{e}ch and Ruci\'nski, Andrzej},
title = {Covering the {Edges} of a {Random} {Hypergraph} by {Cliques}},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {1333--1349},
year = {2022},
volume = {42},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2022_42_4_a17/}
}
Rödl, Vojtěch; Ruciński, Andrzej. Covering the Edges of a Random Hypergraph by Cliques. Discussiones Mathematicae. Graph Theory, Tome 42 (2022) no. 4, pp. 1333-1349. http://geodesic.mathdoc.fr/item/DMGT_2022_42_4_a17/
[1] N. Alon, J.-H. Kim and J. Spencer, Nearly perfect matchings in regular simple hypergraphs, Israel J. Math. 100 (1997) 171–187. https://doi.org/10.1007/BF02773639
[2] B. Bollobás, P. Erdős, J. Spencer and D.B. West, Clique coverings of the edges of a random graph, Combinatorica 13 (1993) 1–5. https://doi.org/10.1007/BF01202786
[3] A. Frieze and B. Reed, Covering the edges of a random graph by cliques, Combinatorica 15 (1995) 489–497 (see arXiv:1103.4870v1 for corrected version). https://doi.org/10.1007/BF01192522
[4] H. Guo, K. Patten and L. Warnke, Prague dimension of random graphs, manuscript submitted for publication.
[5] S. Janson, T. Łuczak and A. Ruciński, Random Graphs (Wiley, 2000). https://doi.org/10.1002/9781118032718
[6] J. Lehel, Covers in hypergraphs, Combinatorica 2 (1982) 305–309. https://doi.org/10.1007/BF02579237
[7] C. McDiarmid, Concentration, in: Probabilistic Methods for Algorithmic Discrete Mathematics, (Springer, Berlin, 1998) 195–248. https://doi.org/10.1007/978-3-662-12788-9_6
[8] L. Warnke, On the method of typical bounded differences, Combin. Probab. Comput. 25 (2016) 269–299. https://doi.org/10.1017/S0963548315000103